# SDR HEEA087460

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,221 hours
- Engine: Allsn 250C47B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 6899084
- Condition: Burned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAYED STARTS.  IGNITER BURNED. REPLACED IGNITER.
